# SDR NSVA20120215451

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 40,981 hours, 46,198 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO MX (ON TAKEOFF A/C HAD EXCESSIVE NW SHIMMEY).
